# SDR FDEA2019082191940

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620-624
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EVALUATION OF AGING AIRCRAFT INSPECTION OF EXISTING DOUBLER AND TRIPLER REPAIR @ BSTA 620-624,   STR21R -   STR24R DAMAGED FASTENER HOLE FOUND ON INTERNAL SKIN WORK INSTRUCTIONS CARRIED OUT IAW FEDEX E.A.#F-5330-T0348760 TITLE: AD 2006-11-11 - FUSELAGE -   PLATES &   SKINS - MISDRILLED HOLE @ EXISTING REPAIR STA 620
